BibTeX record journals/automatica/BroekES03

download as .bib file

@article{DBLP:journals/automatica/BroekES03,
  author    = {W. A. van den Broek and
               Jacob Engwerda and
               J. M. Schumacher},
  title     = {An equivalence result in linear-quadratic theory},
  journal   = {Automatica},
  volume    = {39},
  number    = {2},
  pages     = {355--359},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0005-1098(02)00228-5},
  doi       = {10.1016/S0005-1098(02)00228-5},
  timestamp = {Sat, 20 May 2017 00:26:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/BroekES03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics